Lemsip Max Mucus Cough & Cold Capsules (16)

£4.85

  • For The Relief Of Coughs & Colds
  • Active Ingredients: Paracetamol, Phenylephrine & Guaifenesin
  • Buy With Confidence From UK Registered Pharmacy

Lemsip Cough Max For Mucus Coughs & Colds Capsules help provide relief from the symptoms of colds and flu, including chesty coughs and nasal congestion.

In stock

SKU: Lemsip Max Mucus Cough & Cold Capsules (16) Categories: , , , ,

Discreet Packaging

UK Based

Medication

Lemsip Max Mucus Cough & Cold Capsules

What Is Lemsip Max Mucus Cough & Cold Capsules And What Is It Used For

Lemsip Max Mucus Cough & Cold Capsules are a combination of active ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion, lowering of temperature and chesty cough. Paracetamol is a well known painkiller (analgesic). It is effective against aches and pains including headache and can also reduce a fever (antipyretic). Guaifenesin (expectorant) allows you to cough up phlegm when suffering from a chesty cough. Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing pressure which may cause a headache.

There are other things you can do at home while using Lemsip Max Mucus Cough & Cold Capsules this includes getting lots of rest and drinking plenty of fluid.

you should see your GP if:

  • you have had a cough for more than 3 weeks (persistent cough)
  • your cough is very bad or quickly gets worse – for example, you have a hacking cough or cannot stop coughing
  • you feel very unwell
  • you have chest pain
  • you’re losing weight for no reason
  • the side of your neck feels swollen and painful (swollen glands)
  • you find it hard to breathe
  • you have a weakened immune system – for example, because of chemotherapy or diabetes

See more information on a Mucus Cough on the NHS website.

Before You Use Lemsip Max Mucus Cough & Cold Capsules

Do not take this medicine if:

  • You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients
  • You have a serious heart condition, or an overactive thyroid
  • You have a high blood pressure (hypertension)
  • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually to treat depression
  • You have an enlarged prostate
  • You are taking other decongestant medications

Always read the patient information leaflet for any other warnings and precautions before use.

How To Use Lemsip Max Mucus Cough & Cold Capsules

The capsule should be swallowed whole with water. Do not chew. It is important to drink plenty of liquid when suffering from colds and flu.

Adults, the elderly and children 16 years and over:

  • Take two capsules every 4-6 hours as required. Do not take more than 8 capsules (4 doses) in 24 hours.
  • Do not give to children under 16 years of age.

If symptoms persist for more than three days, or worsen, consult your doctor.

emsip Max Mucus Cough & Cold Capsules Ingredients

  • The active ingredients per capsule are: paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg
  • The other ingredients are: maize, starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide (E171), yellow and red oxide (E172), brilliant blue – FD&C blue I (E133) and shellac (E904)

If there is anything else we can assist you with please feel free to contact our helpful customer service team on info@mypharmacy.co.uk

See our other cough and cold remedies here at My Pharmacy

Lemsip Range

 

Further Information